# SDR CA060718002

- Difficulty date: July 14, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,811 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Plate
- Part number: C459
- Condition: Damaged
- Location: Propeller
- Part time: 435 hours
- Component: Propeller, Hartzl, HCE4N3G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF THE PROPELLER, IT WAS FOUND TO HAVE A BROKEN THRUST PLATE SCREW (PN A3204). THE THRUST PLATE SCREW WAS FOUND JAMMED BETWEEN THE THRUST PLATE AND THE BLADE BUTT. AS A RESULT OF THIS BROKEN SCREW IT ALSO DAMAGED THE BETA PICKUP PLATE (PN C459) AND GOUGED THE BETA ROD (PN C453).  THE THRUST PLATE, BETA PICKUP PLATE, BETA ROD, ALL FOUR THRUST PLATE SCREWS, ALL SEALS, LUBRICANTS AND HUB NUTS WERE REPLACED, PROPELLER WAS ASSEMBLED, LOCKED AND THE PROPELLER RETURNED TO CUSTOMER. (TC NR 20060718002)
